| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the superficial femoral artery.A 5.0mmx30mmx135cm (4f) sterling balloon catheter was advanced for dilation.During the procedure, as the pressure of the inflator continued to drop, the physician checked the balloon and found that the head part of the balloon was perforated.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by mfr: the sterling device was returned to our post market quality assurance laboratory.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a hole in the guidewire lumen 4.5cm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a hole in the guidewire lumen.This concludes the product analysis.